# SDR SWAA2022053196963

- Difficulty date: April 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 UPPER SURFACE LT WING 2022-207037 / [01] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 UPPER SURFACE LT WING IAW SRM B737-700 51-10-02 ITEM 9 AND 51-40-02;[02] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 UPPER SURFACE LT WING IAW SRM B737-700 51-10-02 ITEM 9 AND 51-40-02
